Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Blood clots in nose after long travel, irritation in nostril, blood mucus discharge from nostril. Do not have BP or diabetes

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I am currently in Mexico.Generally after long travel , i get blood dots from my nose.This time even after 10 days of travel, there is some irritation in one nostril and almost everyday morning i woke up bloody mucus from one nostril.The other nostril is perfectly fine.I don't have BP / Diabetes
Posted Sat, 29 Sep 2012 in Ear, Nose and Throat Problems
Answered by Dr. Ram Choudhary 29 minutes later
Thanks for writing in to Healthcare Magic!
Look inside your nose in a mirror, whether you have a deviated nasal partition.
Normally it is in the center making two equal chambers in nose.
This problem if present is called a Deviated Nasal Septum & needs surgical correction.
Anoyher possibilty may be that you are exposed to dry and dusty situations during travels and your nasal mucosa gets excessively dry.
The solution is three fold- Keep youself well hydrated in any case.
- You can use a face mask to avoid hot & dust exposure.
- Use moisurising creams apllication in the nostrils
(like Boro Plus) especially before going out on travels.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor